Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2013, 2:32 PM EDT for Sussex County, New Jersey. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2013, 2:32 PM EDT (18:32 UTC)
- Expired
- Jul 7, 2013, 2:45 PM EDT
- In force
- 13 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Binghamton radar (KBGM), 147 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1396 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
845
WWUS81 KPHI 071832
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 PM EDT SUN JUL 7 2013
NJZ001-071845-
SUSSEX NJ-
232 PM EDT SUN JUL 7 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSSEX COUNTY...
AT 228 PM EDT...A STRONG THUNDERSTORM WAS 4 MILES SOUTH OF PORT
JERVIS...MOVING EAST AT 35 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM AS IT PASSES NEAR
HIGH POINT NEW JERSEY AND TO THE NORTH OF UNIONVILLE NEW YORK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS.
LAT...LON 4133 7462 4131 7457 4129 7456 4129 7475
4134 7477 4136 7469
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 10:08 AM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jul 7, 10:08 AM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 AM EDT SUN JUL 7 2013
.SYNOPSIS...
A LARGE BERMUDA HIGH PRESSURE SYSTEM ANCHORED OFF THE MIDDLE
ATLANTIC COAST WILL WEAKEN AND GRADUALLY SLIDE SOUTH AND EAST
THROUGH THE MIDDLE OF THE WEEK. A WEAKENING UPPER AIR DISTURBANCE
WILL MOVE THROUGH OUR AREA ON MONDAY. A COLD FRONT IS FORECAST TO
SLOWLY ARRIVE ON THURSDAY. IT THEN MAY STALL NEAR OUR REGION
FRIDAY AND SATURDAY BEFORE DISSIPATING AS THE BERMUDA HIGH
PRESSURE SYSTEM STARTS RETROGRADING WESTWARD AGAIN.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENT CONDITIONS ARE STARTING OUT A COUPLE DEGREES, BOTH AMBIENT
AND DEWPOINTS, LOWER THAN YESTERDAY THIS TIME. THIS GIVES A LITTLE
PAUSE IN TERMS OF THE AFTERNOON HEAT INDICES FORECASTED ACROSS THE
REGION. PHL HIT 100F FOR AN HOUR YESTERDAY AFTERNOON AND THEN
DROPPED BACK INTO THE UPPER-90S FOR THE REMAINDER OF THE DAYLIGHT
HOURS. GRANTED THIS IS JUST ONE POINT WITHIN THE COUNTY AND IS NOT
VERY REPRESENTATIVE OF AN AREA OUTSIDE OF A COUPLE MILES, BUT
STARTING COOLER/DRIER, WE MAY STRUGGLE TODAY TO REACH 100F...THAT
IS NOT A BAD THING BY ANY MEANS. JUST MEANS THAT THE WARNING FOR
THE PHILADELPHIA METRO AREA MAY BE A BIT OVERDONE TODAY. AFTERNOON
CONVECTION AS OUR NORTHERN AND WESTERN ZONES, DISCUSSED FURTHER BELOW,
COULD ALSO PUT A HAMPER ON THE HIGHS AND GREATLY AFFECT HEAT
INDICES IN THE ADVISORY AREA. NONE- THE- LESS ITS GOING TO BE
VERY WARM WITH HIGHS IN THE LOW- 90S AND DEWPOINTS AROUND 70F,
POSSIBLY DROPPING INTO THE UPPER-60S THIS AFTERNOON.
THE UPPER LOW AND ASSOCD TROF WHICH HAS BEEN SITTING OVER THE MID
MISSISSIPPI VLY HAS BEGUN TO MOVE ENEWD TOWARD THE NORTHERN MID
ATLANTIC REGION AND SOME UVV AHEAD OF THE TROF SHOULD BE AFFECTING
THE FCST AREA BY LATE THIS AFTN. WITH MOISTURE AND INSTABILITY IN
PLACE SCT T-STORMS ARE EXPECTED BY LATE IN THE DAY...MAINLY OVER THE
POCONOS...LEHIGH VLY AND NW NJ. DO NOT THINK THE AREAL COVERAGE
WILL BE GREAT THIS AFTERNOON AS THE HIGH-RES MODELS HAVE BACKED
OFF ON PUSHING THE SURFACE TROUGH UNTIL LATER THIS EVENING...NOT
DURING PEAK HEATING. WE STILL MAINTAIN THE CHANCE POPS ACROSS THE
NORTHWESTERN ZONES THIS EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
DURING THIS PERIOD THE UPPER TROF IS EXPECTED TO CONTINUE MOVING
INTO NY/PA. PLENTY OF MOISTURE AND SOME INSTBY WILL PERSIST AFTER
DARK AND SCT T-STORMS WILL LIKELY CONTINUE SPREADING EWD ACROSS THE
FCST AREA. A SFC TROF OVER THE AREA WILL ENHANCE LOW-LEVEL
CONVERGENCE AS WELL. OVERNIGHT MIN TEMPS WILL BE SIMILAR TO THIS
MORNING BUT POSSIBLY A LITTLE COOLER DUE TO THE PRECIP.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
THE GFS INITIALIZATION LOOKED BETTER WITH THE DE AMPLIFYING SYSTEM
THAN LAST NIGHT AND THE DP/DT ON IT SHOWS IT LIFTING FASTER.
THERMALLY BOTH MODELS LOOKED PRETTY GOOD AT 850MB AND 925MB, MAYBE
1C TOO LOW. BEYOND THAT ITS DEJA VU ALL OVER AGAIN AS AN APPROACHING
COLD FRONT IS PREDICTED TO KNOCK HEADS WITH THE PERSISTENT BERMUDA
HIGH IN THE WESTERN ATLANTIC WITH THAT RIDGE WINNING AND EVENTUALLY
RETROGRADING WESTWARD YET AGAIN.
WITH THE FASTER MODELING SOLUTION TRENDING FOR MONDAY, WE WILL NOT
BE EXTENDING HEAT RELATED HEADLINES. THE MAJORITY OF OUR CWA MIGHT NOT
REACH 90 DEGREES. THERE IS VERY GOOD MODELING CONSENSUS ABOUT CAA
AT 850MB STARTING BEFORE DAY BREAK ON MONDAY WITH NEGATIVE THETA E
ADVT FCST AT THE SAME LEVEL. WE ARE ALSO SEEING THE FCST BULK
SHEAR (SE) SEPARATED FROM THE GREATER FCST INSTABILITY IN THE MID
LEVELS (NW). THE EARLIER TIMING, THE LACK OF FCST DCAPE AND
FINDING IT HARD TO BELIEVE THAT THE APPROACHING EML WILL NOT BE
OVERTURNED FURTHER WEST GIVEN THERE SHOULD BE CONVECTION. ALL ARE
MAKING US LESS SANGUINE ABOUT STRONG/SEVERE WEATHER POTENTIAL FOR
MONDAY. WE'LL GIVE THE JET STREAK AND SOME HINTS OF MID LEVEL QVEC
CONVERGENCE THEIR DUE AND HAVE (CHC) POPS HIER THAN STAT GUIDANCE.
SOMETIMES THE WESTERLY SFC WIND FCST KNOCKS IT DOWN TOO QUICKLY.
BESIDE THAT BIAS, HAVE TO STILL WAIT FOR THE SHORT WAVE TO CLEAR
BEFORE WE BUY INTO THAT SFC WIND DIRECTION (TENDS TO BACK MORE
THAN STAT GUIDANCE THINKS). WE HAVE SEEN DEW POINTS HIER THAN STAT
GUIDANCE OF LATE AND HAVE TRENDED THAT WAY THRUT THE LONG TERM. IN
SPITE OF THIS, THE FCST 850MB/925MB TEMPS AND 1000-850MB
THICKNESSES ALL SUGGEST THAT GFS MOS IS PRETTY CLOSE AND WE LEANED
THAT WAY. THAT WOULD HAVE PHL FALL SHORT OF 90F.
FASTER ENTRANCE ON MONDAY MEANS A HASTIER EXIT FOR MONDAY NIGHT. ANY
MENTION OF POPS IS NOW JUST IN THE EVENING. THE WRF-NMMB AND THE
SREF ENSEMBLE MEAN HAVE PCPN CHANCES FALLING OFF THE CLIFF
QUICKLY. BECAUSE OF THE AFOREMENTIONED DEW POINT STAT GUIDANCE
PROBLEMS OF LATE, WE HAVE OPTED TO GO WITH THE WARMER GUIDANCE FOR
MINS.
NOT EXACTLY CONCENTRATED, BUT A GENERAL RETURN WAA FLOW IS FORECAST
FOR TUESDAY WITH CONVECTIVE TEMPERATURES EXPECTED TO BE REACHED. WE
MAINTAINED CHANCE POPS LATE. FORECAST THERMAL FIELDS SUGGEST A SPOT
ON 90F FOR MAX TEMP FOR PHL, WE NUDGED IT SLIGHTLY HIGHER BASED ON
HOW WELL GFS MOS HAS BEEN OF LATE. NAM MOS HAS BEEN A BIT TOO HOT
AND EC MOS NOT ONLY WITH THE CURRENT HOT SPELL, BUT ALSO WITH THE
FORMER, HAS BEEN TOO LOW BY SEVERAL DEGREES. WITHOUT ANY DECENT SHORT
WAVES FORECAST AND THE LACK OF A JET, WE DROPPED OFF POPS AGAIN ON
TUESDAY NIGHT.
TREATING WEDNESDAY INTO THURSDAY AS ONE BIG POP PUSH FROM THE
SLOWING COLD FRONT, WE HAVE THE HIGHEST POPS OF THE WEEK. GRANTED
THE MOST WIDESPREAD LIKELY POPS ARE ON THURSDAY OWING TO A SLIGHT
ADJUSTMENT ON THEN GFS'S FAST BIAS. BY THEN FCST PWATS ONCE AGAIN
WILL BE NEARING 2.0. HAVE TO SEE HOW MUCH PCPN FALLS BETWEEN NOW
AND THEN AS FLASH FLOOD AND HEADWATER GUIDANCE HAVE RECOVERED
BECAUSE OF THE RECENT DRY AND HOT DAYS. DONT NEED SHELDON TO TELL
US EVEN SO WITH PWATS LIKE THESE, SOME LOCALLY HEAVY DOWNPOURS
SHOULD OCCUR ALONG WITH THE THREAT FOR STRONGER STORMS IF
THEY ARRIVE DURING THE AFTERNOON OR EVENING. EVEN BEING RELATIVELY
CONSERVATIVE WITH MAX TEMPS ON WEDNESDAY TAKES US BACK TO HEAT
RELATED HEADLINES FOR URBAN AREAS. THURSDAY THE CLOUDINESS COULD
BE THE HEAT'S LIMITING FACTOR.
WE DID NOT MAKE TOO MANY CHANGES FOR THE REST OF THE LONG TERM AS
WE TOOK THE SLOW ROUTE WITH THE CFP. THE GFS AND CAN GGEM SHOW
SOME OPTIMISM ABOUT THE FRONT CLEARING OUR CWA, ALTHOUGH THEY
DEVELOP A WAVE ON IT THAT IN SPITE OF LOWER TEMPS WOULD CONTINUE
PCPN CHANCES. THE FCST 500MB TROF LINGERING AND CUTTING OFF WEST WOULD
SUGGEST KEEPING THE FRONT FARTHER TO THE WEST. SO, NO BIG CHANGES
WERE MADE. THE COMBINATION OF CLOUDINESS AND PCPN CHANCES SHOULD
KEEP TEMPERATURES LOWER THAN THE MIDDLE OF THE WEEK. EVENTUALLY
THE MODELS HAVE THE BERMUDA HIGH RETROGRADING WESTWARD AGAIN,
CUTTING OFF PCPN CHANCES BUT BRINGING BACK MORE LOCALLY HOME GROWN
HEAT.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS AND SWLY WINDS WILL CONTINUE TODAY AS THEY HAVE FOR THE
PAST COUPLE OF DAYS. HOWEVER BY LATE IN THE DAY SCT SHOWERS AND
T-STORMS ARE LIKELY TO DEVELOP AROUND THE RDG/ABE AREA AND THEN
SPREAD EAST DURING THE EVENING AND OVERNIGHT. PRECIP IS NOT EXPECTED
TO BE VERY WIDESPREAD OR HEAVY BUT TEMPORARY MVFR CONDS ARE POSSIBLE
AT SITES EXPERIENCING A TSTORM.
OUTLOOK...
MONDAY...SCATTERED SHOWERS AND THUNDERSTORMS WITH AREAS OF MVFR OR
LOWER DUE TO CEILINGS AND/OR VISIBILITIES.
TUESDAY THROUGH THURSDAY...SOME SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED EACH DAY, ESPECIALLY IN THE AFTERNOON AND EVENING WITH
PERHAPS MONDAY OVERNIGHT INTO TUESDAY HAVING THE LEAST AMOUNT OF
COVERAGE AND WEDNESDAY NIGHT INTO THURSDAY THE MOST. LOCAL MVFR
OR LOWER CONDITIONS DUE TO CEILINGS AND/OR VISIBILITIES ARE LIKELY
TO OCCUR.
&&
.MARINE...
GENERALLY LIGHT WIND AND SEAS WILL CONTINUE FOR TODAY AND TONIGHT.
SEAS IN THE 2 TO 4 FT RANGE ARE EXPECTED IN THE COASTAL WATERS WITH
WINDS 10 TO 15 KT. SW WINDS COULD PICK UP A BIT THIS EVENING WITH
SOME 20 KT GUSTS POSSIBLE. ALSO SCT SHOWERS AND T-STORMS ARE
EXPECTED TO SPREAD EASTWARD OVERNIGHT AND AFFECT THE FORECAST
WATERS.
OUTLOOK...
ON DELAWARE BAY WE ARE EXPECTING SUB SMALL CRAFT ADVISORY CONDITIONS
THROUGHOUT THE OUTLOOK PERIOD. ON THE OCEAN SIDE, PRIOR TO
WEDNESDAY, WE ARE MORE CONFIDENT ABOUT SMALL CRAFT ADVISORY CRITERIA
NOT BEING REACHED. EVEN THE GFS HAS BACKED OFF FROM ITS FCST LLJ ON
MONDAY COMING IN LINE WITH THE OTHER MODELS. FOR WEDNESDAY AND
THURSDAY, WHILE WE WENT BELOW WAVE WATCH GUIDANCE, WE MIGHT COME
CLOSE TO REACHING SMALL CRAFT ADVISORY CRITERIA. CONFIDENCE
THOUGH IS NOT THAT HIGH AND WE SUSPECT THAT SEAS/SWELLS HAVE THE
BETTER CHANCE THAN WINDS BECAUSE OF THE WARMTH OF THE AIR MASS.
SCATTERED THUNDERSTORMS ANTICIPATED MONDAY THROUGH THURSDAY
ESPECIALLY IN THE AFTERNOON AND EVENING, COULD PRODUCE LOCALLY GUSTY
WINDS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062-101-
103-105.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ070-
071-102-104-106.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ001-007>010-
012-013-020-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI/GORSE
NEAR TERM...AMC/HEAVENER
SHORT TERM...AMC
LONG TERM...GIGI
AVIATION...AMC/GIGI/GORSE
MARINE...AMC/GIGI/GORSEHazardous weather outlook, Jul 7, 12:38 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1238 PM EDT SUN JUL 7 2013 PAZ054-055-081645- CARBON-MONROE- 1238 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS LATER THIS AFTERNOON COULD PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SLOW MOVING AND STALLING FRONT COULD POSE THE THREAT OF GUSTY THUNDERSTORMS AND SOME FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060>062-081645- BERKS-LEHIGH-NORTHAMPTON- 1238 PM EDT SUN JUL 7 2013 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SOME THUNDERSTORMS LATER THIS AFTERNOON COULD PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SLOW MOVING AND STALLING FRONT COULD POSE THE THREAT OF GUSTY THUNDERSTORMS AND SOME FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-013-020-027-PAZ101-103-105-081645- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- OCEAN-SOUTHEASTERN BURLINGTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 1238 PM EDT SUN JUL 7 2013 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SLOW MOVING AND STALLING FRONT COULD POSE THE THREAT OF GUSTY THUNDERSTORMS AND SOME FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-081645- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 1238 PM EDT SUN JUL 7 2013 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES MAY APPROACH 100 DEGREES TUESDAY AFTERNOON AND/OR WEDNESDAY AFTERNOON, ESPECIALLY IN THE HIGHLY URBANIZED AREAS. ANOTHER SLOW MOVING AND STALLING FRONT COULD POSE THE THREAT OF GUSTY THUNDERSTORMS AND SOME FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-021>023-081645- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 1238 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES AROUND 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SLOW MOVING AND STALLING FRONT COULD POSE THE THREAT OF GUSTY THUNDERSTORMS AND SOME FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-081645- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1238 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES AROUND 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SLOW MOVING AND STALLING FRONT COULD POSE THE THREAT OF GUSTY THUNDERSTORMS AND SOME FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-081645- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1238 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SLOW MOVING AND STALLING FRONT COULD POSE THE THREAT OF GUSTY THUNDERSTORMS AND SOME FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-081645- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1238 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SLOW MOVING FRONT COULD TRIGGER GUSTY THUNDERSTORMS DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 2:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 PM EDT SUN JUL 7 2013
NJZ001-071845-
SUSSEX NJ-
232 PM EDT SUN JUL 7 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSSEX COUNTY...
AT 228 PM EDT...A STRONG THUNDERSTORM WAS 4 MILES SOUTH OF PORT
JERVIS...MOVING EAST AT 35 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM AS IT PASSES NEAR
HIGH POINT NEW JERSEY AND TO THE NORTH OF UNIONVILLE NEW YORK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS.
LAT...LON 4133 7462 4131 7457 4129 7456 4129 7475
4134 7477 4136 7469
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:01 PM EDT | Areal Flood Advisory | PHI | Sussex | 119 min |
| Jul 7, 7:27 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 48 min |
| Jul 7, 7:34 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 41 min |
| Jul 7, 3:57 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe | 3 hr |
| Jul 7, 4:41 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Chester, Lehigh, Northampton | 2 hr |
| Jul 7, 5:11 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 64 min |
| Jul 7, 5:31 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 59 min |
| Jul 7, 5:56 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 49 min |
| Jul 7, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 48 min |
| Jul 7, 6:20 PM EDT | Special Weather Statement | PHI | Berks, Chester | 40 min |
| Jul 7, 6:29 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 61 min |
| Jul 7, 6:51 PM EDT | Special Weather Statement | PHI | Montgomery | 39 min |
| Jul 7, 7:08 PM EDT | Special Weather Statement | PHI | Montgomery | 37 min |
| Jul 7, 7:22 PM EDT | Special Weather Statement | PHI | Delaware | 38 min |
| Jul 7, 7:53 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 52 min |
| Jul 7, 6:25 PM EDT | Special Weather Statement | PHI | Cecil | 50 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.